# SDR AALA960128

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Inner Cylinder
- Part number: ACG7002503
- Condition: Cracked
- Location: Nlg Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING B-CHECK, CRACK FOUND ON NLG INNER CYLINDER AT AFT SIDE OF GEAR NEAR LOWER TORQUE LINK.  REPLACED NLG INNER CYLINDER.  SERVICED NLG STRUT WITH OIL AND NITROGEN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
